MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL HEALING COLLAR
Model Number HC335
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Date of event unknown / not provided.Last name unknown / not provided.
 
Event or Problem Description
It was reported that clinician was unable to seat a healing abutment during a procedure.They were able to complete the procedure with another healing abutment.They believe that the abutment threads may have been damaged.The rep did not have information for the implant.Tooth location not reported.
 
Additional Manufacturer Narrative
One heal collar 3.5x3.5, 5mm (hc335) and one unknown zimmer implant were reported but not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use, risk files and other available information.Functional testing could not be performed due to the nature of the devices and event.No pre-existing condition was noted in the per.The devices were intended for an unknown tooth location.X-ray or picture images were not provided and no other information was provided.Appropriate documentation was reviewed.Dhr review for the lot (2021020356) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.However, dhr review could not be conducted for the unknown zimmer implant since the lot number was unknown.Complaint history review was performed for the reported lot number (2021020356) for similar events and no other complaint was identified.However, complaint history could not be reviewed for the unknown zimmer implant since the lot/item number was unknown.Based on the available information, device malfunction and the reported event could not be verified.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X3.5, 5MM
Common Device Name
DENTAL HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12625770
Report Number0002023141-2021-02878
Device Sequence Number5997123
Product Code NHA
UDI-Device Identifier00889024014985
UDI-Public(01)00889024014985(17)260207(10)2021020356
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Model NumberHC335
Device Catalogue NumberHC335
Device Lot Number2021020356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose